# SDR SWAA2021081104977

- Difficulty date: August 7, 2021
- Submitted: August 11, 2021
- Operation: Air carrier
- Aircraft: N8508W
- Make and model: Boeing 737-8H4
- Aircraft serial: 38814
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Support Fitting
- Condition: Cracked
- Location: Strut Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE; AFT STRUT FAIRING SUPPORT FITTING CRACKED THROUGH RADIUS CRACK VERIFIED WITH B737 NDT PART 6 51-00-00 PROCEDURE 23.C/W EA 21-154-02194 PREFORM REPETITIVE INSPECTION EVERY 8 DAYS AND PERMANENT REPAIR IN 60 DAYS. PREFORM GVI ON END OF CRACK FOR ANY PROGRESSION. IF DEFECTS ARE NOTED CONTACT ENGINEERING. PER EA 21-154-02194.REPETITIVE ACTION REQUIRED. /
